# SDR SWAA2016011247914

- Difficulty date: December 1, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 68,110 hours, 55,151 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Spar
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 HOLE ONLY IN REAR SPAR RSS 222, CRACKED AT WEB.  REPAIRED WEB IAW EA.
